# SDR FDEA201305221058

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY CROSSBEAM FOUND CRACKED AT STATION FRAME 30   BETWEEN SEAT TRACK Y1456 AND Y1959.  ACCOMPLISHED REPAIR AS IAW SRM 53-10-15, FIG 212 AND EA 6-5310-T0 300636 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
